Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Rashes on buttocks - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Skin Rash
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions

User :   Hello?
Doctor :   hi
User :   are you real?

Doctor :   how can we help you?
Doctor :   yes we are here to help your health needs..
User :   i've had a rash develop on the backside of my thighs towards my buttocks and it's spread all over my legs and even to some parts of my arms. i've had it for about 2 weeks now
Doctor :   k.
User :   it's a bumpy, extremely itchy rash that looks bruised (purplish)
User :   i take 100 mg of topamax daily and that's all the medication i'm on. i just started taking this about 1 month ago
Doctor :   we would like to know ur age and occupation before we proceed
User :   19 stay at home mom
Doctor :   k..
User :   could this be an allergic reaction, and if so, how soon should i seek medical attention?
Doctor :   do you remember having any insect bite over there?
User :   no, no bite marks
Doctor :   were you allergic to any substances earlier?
User :   i am allergic to penicillin, codeine, and aspirin
Doctor :   is it?... then chances are that this may be an allergic reaction or skin infection?

Doctor :   you can come to us with subscription to complete chat..
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor